# SDR UHLA2009020900021

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 8,761 hours, 5,301 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17071000407
- Part serial: 00343
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 8,761 hours, 5,301 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH DURING NORMAL GEAR EXTENSION, THE LEFT MAIN GEAR DID NOT EXTEND.  RECEIVED THE MASTER WARNING FOR LG DISAGREEMENT.  PROCEEDED WITH A GO-AROUND AND RAN THE QRH.  PER THE QRH, ACHIEVED DOWN, LOCKED AND THREE GREEN WITH A NORMAL EXTENSION.  RETURNED TO IND TO FLY A LOW APPROACH TO ALLOW AIRPORT VEHICLES TO CONFIRM INDICATION OF THREE DOWN LANDING GEAR.  NORMAL APPROACH AND LANDING.  AN EMERGENCY WAS NOT DECLARED HOWEVER THE CFR WERE DISPATCHED AS A PRECAUTION.  THE LANDING WAS MADE NORMALLY AND WITHOUT ANY ISSUES.  PROCEEDED TO TAXI AND PARK AT THE GATE AS NORMAL.  MAINTENANCE REMOVED AND REPLACED THE UPLOCK BOX, PERFORMED RIG, AND OPS CHECKED GOOD ALL IAW AMM 32-31-03.  MAINTENANCE ALSO LUBRICATED THE RT AND LT MLG UPLOCK ROLLERS IAW IC2008-170/02335A.  PERFORMED GEAR SWINGS AND OPS CHECKED GOOD.
